# SDR UALA2012040902168

- Difficulty date: April 9, 2012
- Submitted: June 23, 2012
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 65,146 hours, 9,392 cycles
- Engine: Pwa PW40903
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Actuator
- Part number: B55690004
- Part serial: 0235
- Condition: Faulty
- Location: Bleed Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU BLEED AIR MESSAGE.  REPLACED IGV ACTUATOR DUE TO APU BLEED AIR MESSAGE.  REPLACED IGV ACTUATOR FROM START TO ITEM 3F.
